On the zeros of the κ-TH derivative of the riemann zeta function under the riemann hypothesis

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The number of zeros and the distribution of the real part of non-real zeros of the derivatives of the Riemann zeta function have been investigated by Berndt, Levinson, Montgomery, and Akatsuka. Berndt, Levinson, and Montgomery studied the general case, meanwhile Akatsuka gave sharper estimates for the first derivative of the Riemann zeta function under the truth of the Riemann hypothesis. In this paper, we generalize the results of Akatsuka to the k-th derivative (for positive integer κ) of the Riemann zeta function.

Original languageEnglish
Pages (from-to)69-95
Number of pages27
JournalFunctiones et Approximatio, Commentarii Mathematici
Volume53
Issue number1
DOIs
Publication statusPublished - Dec 1 2015
Externally publishedYes

Fingerprint

Riemann hypothesis
Riemann zeta function
Derivative
Zero
Generalise
Integer
Estimate

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{493bfb6cc3db459a88547d796fc8e713,
title = "On the zeros of the κ-TH derivative of the riemann zeta function under the riemann hypothesis",
abstract = "The number of zeros and the distribution of the real part of non-real zeros of the derivatives of the Riemann zeta function have been investigated by Berndt, Levinson, Montgomery, and Akatsuka. Berndt, Levinson, and Montgomery studied the general case, meanwhile Akatsuka gave sharper estimates for the first derivative of the Riemann zeta function under the truth of the Riemann hypothesis. In this paper, we generalize the results of Akatsuka to the k-th derivative (for positive integer κ) of the Riemann zeta function.",
author = "Suriajaya, {Ade Irma}",
year = "2015",
month = "12",
day = "1",
doi = "10.7169/facm/2015.53.1.5",
language = "English",
volume = "53",
pages = "69--95",
journal = "Functiones et Approximatio, Commentarii Mathematici",
issn = "0208-6573",
publisher = "Adam Mickiewicz University Press",
number = "1",

}

TY - JOUR

T1 - On the zeros of the κ-TH derivative of the riemann zeta function under the riemann hypothesis

AU - Suriajaya, Ade Irma

PY - 2015/12/1

Y1 - 2015/12/1

N2 - The number of zeros and the distribution of the real part of non-real zeros of the derivatives of the Riemann zeta function have been investigated by Berndt, Levinson, Montgomery, and Akatsuka. Berndt, Levinson, and Montgomery studied the general case, meanwhile Akatsuka gave sharper estimates for the first derivative of the Riemann zeta function under the truth of the Riemann hypothesis. In this paper, we generalize the results of Akatsuka to the k-th derivative (for positive integer κ) of the Riemann zeta function.

AB - The number of zeros and the distribution of the real part of non-real zeros of the derivatives of the Riemann zeta function have been investigated by Berndt, Levinson, Montgomery, and Akatsuka. Berndt, Levinson, and Montgomery studied the general case, meanwhile Akatsuka gave sharper estimates for the first derivative of the Riemann zeta function under the truth of the Riemann hypothesis. In this paper, we generalize the results of Akatsuka to the k-th derivative (for positive integer κ) of the Riemann zeta function.

UR - http://www.scopus.com/inward/record.url?scp=84952939087&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84952939087&partnerID=8YFLogxK

U2 - 10.7169/facm/2015.53.1.5

DO - 10.7169/facm/2015.53.1.5

M3 - Article

AN - SCOPUS:84952939087

VL - 53

SP - 69

EP - 95

JO - Functiones et Approximatio, Commentarii Mathematici

JF - Functiones et Approximatio, Commentarii Mathematici

SN - 0208-6573

IS - 1

ER -